# SDR DALA1131380188

- Difficulty date: May 1, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 68,708 hours, 10,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DRC FOUND EMERGENCY LIGHT AT SEAT 26F MISSING.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
